# SDR AALA202503176511

- Difficulty date: March 6, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 57,657 hours, 28,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING EMERGENCY TEST EPSU 11WL BATTERY FAILED. MAINTENANCE REPLACED 11WL EPSU BATTERY IAW A319 AMM 33-51-38-000-002-A.
